Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

UTI. Severe pelvic pain. Done X-ray, urine test. Prescribed with Cipromax500, Buscopan, Xefo. Taking Yasmin. Reason?

good day. i need help re my recurring condition. i am 27 yrs old, female and married (thus, sexually active). for ten days now, i am suffering from: 1. severe pelvic pain (left side). pain is radiating to my lower back/ spine , down to my knee/legs, down to my ankle 2. i cant walk that much, nor stand for a long period of time. i cant also bend, nor roll on my bed. 3. i noticed that my hips are uneven. the left side seems bloated, but it is not sensitive nor tender. 4. my hips is quite tilted. same situation appears on those who have one shorter leg. 5. i dont have bladder spasm nor any burning sensations or any urgent need to pee. 6. i am on a contraceptive pill - yasmin for 3 months now. 7. i dont have any unusual vaginal discharge. i visited the hospital last sunday. i had an abdomen xray and i was assured by the physician that i dont have kidney stones . i also undergone urinalysis and i was told that i have uti. doc prescribed me cipromax500 (twice daily), buscopan(twice daily) and xefo (every aft
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
hi camille, UTI is common in females at your age, usually a 3 -5 day course of antibiotics (lke cipromax) cures it. However, the symptoms you describe may also be due to a back condition (muscular spasms or pressure on nerves coming out from your spinal cord). If your symptoms donot subside after treatment of UTI, do consult an orthopedic surgeon. Also maintain good posture, do back exercises as advised by your ortho surgeon or physiotherapist. take care.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor